Composition: Paracetamol / Acetaminophen 125mg/ml
Availability of this product will assure once the Pharmacy partners is confirmed.
P 125mg/ml Drop is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
P 125mg/ml Drop is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
No common side effects seen